# SDR CALA2022041801017

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 69,774 hours, 29,940 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 OPS REPORTS FUEL CAP LANYARD MISSING CURRAN, MICHAEL (V921870)APPLIED CDL 28A. NO LEAKS NOTED. REMOVED REMAINING PORTION OF LANYARD. DISPATCH DESK: 31   NAME: AM                   DATE: 14-APR-22- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V921870 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. APPLY CDL 28A MAC RELATED WORK ORDER 000000003041435 AND PRTR CURRAN, MICHAEL (V921870)APPLIED CDL 28A. NO LEAKS NOTED. REMOVED REMAINING PORTION OF LANYARD. FOUND FUEL CAP LANYARD PRESENT,SECURE, AND FUNCTIONING PRPERLY.
